# SDR FDEA201611084182

- Difficulty date: November 8, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 88,692 hours, 36,196 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB129111
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE INT RIB CRACKED AT UPR AFT END. MRKD 30 IN. O/B OF NR 13   TRACK NEXT TO SECOND CRACK THAT HAS BEEN STOP DRILLED. REPAIRED L/H WING FIXED LEADING EDGE FORMER REF SRM 57-20-00 FIG 1 VOL 1.
